MAUDE Adverse Event Report: CAREMAX REHABILITATION EQUIPMENT CO., LTD. VIVE FOREARM CRUTCHES

CAREMAX REHABILITATION EQUIPMENT CO., LTD. VIVE FOREARM CRUTCHES
Model Number MOB1014BLK
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Serious Injury
Event or Problem Description
Consumer left a comment stating, "i got these yesterday.Went out today and the one crutches collapsed on me, making me fall to the ground and injuring myself.The reason i got these is because my old ones did the same thing.These will be going back." fda safety report id# (b)(4).

Brand Name
VIVE FOREARM CRUTCHES
Common Device Name
CRUTCH
Manufacturer (Section D)
CAREMAX REHABILITATION EQUIPMENT CO., LTD.
MDR Report Key8949605
Report NumberMW5089457
Device Sequence Number2042260
Product Code IPR
UDI-Device Identifier00818323027198
UDI-Public00818323027198
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMOB1014BLK
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1